MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA ULTRA 360 PATIENT POSITIONING SYSTEM; N/A

INTEGRA LIFESCIENCES CORPORATION OH/USA ULTRA 360 PATIENT POSITIONING SYSTEM; N/A
Model Number A2009
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the ultra 360 patient positioning system (a2009) slipped.No information has been provided on patient involvement, injury, or surgical delay.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The ultra 360 patient positioning system (a2009) was returned for evaluation.Device history record (dhr): the dhr was reviewed and shows no abnormalities related to the reported failure.Failure analysis - the complaint is confirmed via inspection of the unit.The upper and lower handles were not holding properly and were adjusted to bring them back into tolerance from not holding properly.Both shock cushions and 1/4in pin also adjustment wrench were replaced from being worn.Also, the unit was received with the std.Adaptor and not the tri-star adaptor.All worn components were replaced with new parts, and general cleaning and maintenance were performed.Root cause - probable root cause is routine use and wear.No further investigation is required based on the acceptability of risk and no adverse trends were identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.

Brand Name
ULTRA 360 PATIENT POSITIONING SYSTEM
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16479574
Report Number3004608878-2023-00030
Device Sequence Number14240526
Product Code FWZ
UDI-Device Identifier10381780267850
UDI-Public10381780267850
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2009
Device Catalogue NumberA2009
Device Lot Number214
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2023
Supplement Date Received by Manufacturer03/08/2023
Initial Report FDA Received Date03/03/2023
Supplement Report FDA Received Date03/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown